# SDR USAA920081837

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 48,754 hours, 32,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR, 3 CRACKS ON RT VERTICAL WE OF BS 178 BULKHEAD, WL 234 TO 220, RBL 17.  REPAIRED RT VERTICAL WEB OF BS 178 BULKHEAD, WL 234 TO 220, RBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
